Diarrhea - Ayurvedic Medicines & Remedies

Antibiotics associated diarrhea

asked by Murugan on 21 December 2016 15:52
It was in mar 2015 when I had mild fever during board exams for which I was taken to a doctor.He told me to take azithromycin 500 mg twice for two days..after taking it my stool started developing changes day after day and after 3 days I was not able to take dairy products and still the problem is there.the problem is that iam passing unformed loose stools with gas formation.the problem gets... Read More
1 reply  -  Related Tags: Antibiotics, Associated, Diarrhea
Expert's Advice (Dr.Ramani):- Diarrhoea is a common adverse side-effect after using antibiotics in some of them. It is seen due to the disruption of the microflora of the gut by the antibiotics. So healthy light easily digestable diet and the medicines will help to balance the agni or the digestive fire. It will then improve the digestion and regularise the bowel movements Ayurvedic medicines like Indukantha kvath - 15ml with 60ml.. Read more



After delivery dirreah and joint pain

asked by anushka_agrawal on 14 December 2015 17:11
dear sir my sister is 31 year old.she delivered a baby boy by ceaser.and it was her second pregnancy .first delivery was also Ceaser. delivery k 8 days bad usko dirreah ho gaya jisse usko 10 bottle pani chadana para.ab toilet ruk to gaya hai bt wo kafi weak ho gai hai.or abb main problem is bat ki hai usko join pain ho gaya hai. Itna ki wo toilet bhi jane ane bethne mai problem hoti hai.dr bolte... Read More
1 reply  -  Related Tags: Diarrhea, Diarrhoea
Expert's Advice (Dr.Ramani):- Post partum problems are different in each women. Some have problems while others do not have any difficulties. Mild joints pain will be seen due to the harmonal variations to relax the joints. Usually it will subside within a month. But those who had Rheumatoid arthritis will have more pain after delivery. Diarrhoea is an unusual problem which is not commonly seen. If it persists more than a week.. Read more

IBS - Diarrhea

asked by Rohit Naik on 16 October 2014 10:37
I am suffering from Irritable Bowl syndrome - diarrhea. I have taken more than two years of allopathic treatment & more that 8 months ayurvedic treatment but my IBS is not cured. Whenever I eat anything, I have to go to toilet. After lunch sometimes I have to go to toilet twice or thrice. Sometimes while doing toilet I get pain at the end of the rectum and there is feeling of incomplete toilet.... Read More
1 reply  -  Related Tags: Bowel, Diarrhea, Irritable, Syndrome
Expert's Advice (Dr.Ramani):- Irritable bowel syndrome is a functional problem with physical symptoms that varies with or without the stress levels. Probiotics can be taken as they help to improve the intestinal function and the lining of the intestines. There is no harm in taking hypnotherapy as it helps to change the thoughts in a subconscious state of mind. The functions of brain or mind is a complex phenomenon and Ayurveda.. Read more

Biliousness and loose stool

asked by webwala3 on 11 August 2012 2:56
An ayurvedic vaid in NY prescribed 1) Kumari Asava and 2) Liverole Strong (both Baidyanath) for indigestion. This did help in reducing weight and better digestion, but has created biliousness, resulting in a) loose motion and oftentimes diarrhea; and b) rarely stomach pain. Reading your catalog, I took Bhumiamla as prescribed and I became normal for few days. Although green stool persisted, the... Read More
1 reply  -  Related Tags: Diarrhea
Expert's Advice (YogaGuru):- Package for Diarrhoea, Dysentry, Toxic byproduct can be beneficial in your condition, please read it carefully and consult your own physician before starting.. Read more

Baidyanath kutajarishta

asked by Velvet on 4 May 2012 15:20
Hello Sir, I like to buy some medicinal herbs and supplements so I require information about Baidyanath kutajarishta ?, I would appreciate your kind reply... Read More
1 reply  -  Related Tags: Diarrhea, Dysentery
Expert's Advice (Dr.Sony):- Hello, Kutajarishtam is a classical ayurvedic medcine which is generally given for diarrhoea and bleeding piles.It has the chief ingredient kutaja which has the botanical name Holerrhana antidyssentrica This medicine is generally taken in a dose of 30 ml twice daily after food.There is practically no strict diet for kutajarishta but is highly potent. It is astringent, anti periodic and digestive as.. Read more

About sangrahni

asked by ajay kumar on 4 February 2012 9:41
sir , pichle 3 saal se sangrahni se gujar rha hu, kafi weakness aa gyi hai , bhukh b nahi lagti, plz sir batye ki kaun c medicine se ye theek hogi or kitni der tak medicine leni... Read More
2 replies  -  Related Tags: Diarrhea , Ulcerative
Expert's Advice (Dr.Vijay):- Hello, Samgrahani is a kind of diarrhea where there will be repeated bouts of diarrhea or loose stools and sometimes it is associated with irritable bowel syndrome or even constipation. Samgrahani is a Sanskrit term and it is widely explained in ayurveda texts. There are many kinds of treatments mentioned to manage diarrhea. In order to control loose motions, there are certain medicines which can.. Read more

Home remedies for Diarrhoea

asked by sati on 3 April 2010 11:15
Is there any home remedies for diarrhoea. what are the causes for diarrhoea. Is irritable bowel syndrome causes diarrhoea? Please give the needful... Read More
3 replies  -  Related Tags: Diarrhea, Diarrhoea, Home remedies
Expert's Advice (Dr.Vijay):- Home remedies for Diarrhea Diarrhea means frequent passing of watery or unformed stools also called as loose motions, it may lead to dehydration if not controlled in timeThis may happen due to food poisoning, or indigestion, or any kind of gastric disturbance. If it occurs in long term, this may be due to irritable bowel syndrome or even collitiis may also be reason Causes may be due to putrefaction.. Read more

IBS ayurvedic medicine

asked by irraban on 24 January 2010 16:08
Hi, for the past four to five years i am suffering from diarrhea predominant Irritable Bowel Syndrome along with gastric. So just want to know if there is any cure for me.... Read More
2 replies  -  Related Tags: Diarrhea, Gastric, Ibs





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.